# SDR 042908N412CS

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N412CS
- Make and model: Cessna 525
- Aircraft serial: 525B0059
- Aircraft time: 2,132 hours, 1,491 cycles
- Engine: Wilint FJ44
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Part number: 47359717
- Part serial: 13961282
- Condition: False Activation
- Location: Cargo Smoke
- Part time: 2,132 hours, 1,491 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, BAGGAGE SMOKE DETECTOR LIGHT ILLUMINATED AND AC DIVERTED AND LANDED WITHOUT INCIDENT. NO SMOKE EVIDENT DURING AFTER LANDING CHECK. BOTH FWD AND AFT BAGGAGE SMOKE DETECTORS WERE REPLACED, OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
